# SDR ASAA9610054

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L-1 ENTRY DOOR WAS DIFFECULT TO CLOSE.  ADJUSTED L1 DOOR MECHANISM PER MM AND DOOR OPERATED NORMALLY.
